Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Difficulty in reaching orgasm after taking Isobutyl nitrate. Why so?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
Hi. I am a 47 year old male. I tried Isobutyl Nitrate (poppers) for the first time last week. Since then, I have had difficulty in reaching an orgasm, and when I have, the ejaculate is very watery. why is this (I assume they're related)
Posted Fri, 26 Apr 2013 in Men Sexual Problems
Answered by Dr. Payman Hajiazim 24 minutes later
Hi there, thanks for asking. Although it is sometimes used to enhance the sexual pleasure, it can cause transient erection problem. Fortunately, in most of the cases it improves quickly. The mechanism of action of this drug is to dilate the vessels including the vessels in the penis. The vascular system of the penis is sensitive, so it should be treated delicately. Many drugs have a specific dose depending on the weight and other factors a person has. Recreational drugs are not calculated on these aspects and are often problematic. There is no problem with the semen to be watery. It could be on sometimes in this way. Let me know if you have any other question. I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor